# SDR QR9R20220420001

- Difficulty date: April 20, 2022
- Submitted: April 20, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723569732
- Aircraft time: 2,603 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Brake Pads
- Part number: B635M1816110
- Part serial: NA
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RESTRICTED FROM USE OF ROTOR BRAKE DUE TO ROTOR BRAKE TOOK EXCESSIVE AMOUNT OF TIME, 3 MINUTES (25-50 SECONDS NORMAL STOPPING TIME 05-60-00,6-1) TO STOP MAIN ROTOR SYSTEM. UPON INVESTIGATION FOUND PIECES OF ROTOR BRAKE PADS LYING ON DECK, BRAKE DISC GOUGED, AND BRAKE FLUID LEVEL NEAR MINIMUM. SUSPECT BAD MASTER CYLINDER AND DAMAGED AND WORN BRAKE PADS.
